| Model Number |
01.32.3644HC10A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 sept 2024.Lot 2009675: (b)(4) items manufactured and released on 01-dec-2020.Expiration date: 2025-11-17.No anomalies found related to the problem.To date, 31 items of the same lot have been sold with other 3 similar reported events during the period of review.
Event or Problem Description
At 4 months from the primary, the patient came in reporting pain, due to a dislocation of the competitor head from the medacta liner, and the cause of the dislocation is unknown.The surgeon revised medacta flat liner with a medacta face changing liner and the surgery was completed successfully.A direct anterior approach was utilized in the primary surgery.